# SDR AALA201706029004

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 51,979 hours, 22,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3783
- Condition: Faulty
- Location: Emergency Lights
- Part time: 46,271 hours, 20,260 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER RIGHT WING EMERGENCY DOOR INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY UNIT IAW AMM 33-51-38.  OPS CHECKED GOOD.
